# SDR 99ZZZM143

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Part number: 252300914
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 631 - IND-PHX - AT FL280 CRUISE CABIN STARTED CLIMBING RAPIDLY TRIED TO CONTROL AND REQUEST DESCENT TO FL200 MAIN CARGO DOOR LIGHT CAME ON.  COMPLETED IRREGULAR CHECK LIST STILL COULD NOT CONTROL CABIN, TURNED BACK FOR ICT, CONTINUED TO DESCEND TO 10,000 FT.  HAD TO DUMP FUEL TO MAKE LANDING WEIGHT AND LANDED AT ICT.  REMOVED AND REPLACED DOOR OPEN SEQUENCE VALVE.  (M)
